# SDR R61A2023051000269

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 39,441 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: 17103352405
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG, PRECOOLER INLET PANEL (419LR) FOUND CRACKED.  #1 ENG PRECOOLER INLET PANEL (419LR) REPLACED IAW AMM 54-50-99-000-801-A 50-22-400-801-A
